JournalszaaVol. 20, No. 3pp. 691–708

Parametric Weighted Integral Inequalities for A-Harmonic Tensors

  • Shuseng Ding

    Seattle University, United States
Parametric Weighted Integral Inequalities for A-Harmonic Tensors cover
Download PDF

Abstract

We prove the Ar(Ω­A_r(\Omega­)-weighted Hardy-Littlewood inequality, the Ar(Ω­A_r(\Omega­)-weighted weak reverse Hölder inequality and the Ar(Ω­A_r(\Omega­)-weighted Caccioppoli-type estimate for AA-harmonic tensors all being generalizations of classical results.

Cite this article

Shuseng Ding, Parametric Weighted Integral Inequalities for A-Harmonic Tensors. Z. Anal. Anwend. 20 (2001), no. 3, pp. 691–708

DOI 10.4171/ZAA/1039